MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Catalog Number AB35W07020135
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An evercross pta balloon was being used for treatment of a 15-20mm calcified lesion with 95% stenosis in the mid right common iliac artery.The artery was approximately 7mm in diameter with severe calcification and moderate tortuosity.The ifu was followed without issue.A 6fr non medtronic sheath and a 035/260 non medtronic guidewire were used.Embolic protection was not used.The vessel was not pre-dilated.The device did not pass through a previously deployed stent.Severe resistance was encountered during advancement.An unknown inflation device was used with 50/50 contrast inflation fluid.It was reported during the first inflation at 10 atm the balloon burst.Type of balloon burst is not known.The balloon did not detach.The device was safely removed from the patient.A non medtronic balloon (7mmx20mm) was used to complete the case.No injury or intervention was associated with this event.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20630128
Report Number2183870-2024-00395
Device Sequence Number20873964
Product Code LIT
UDI-Device Identifier00763000184544
UDI-Public00763000184544
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Catalogue NumberAB35W07020135
Device Lot NumberB426585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/07/2024
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale